# SDR USAAD99062

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47099
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND AFT LOW LEVEL EMERGENCY LIGHTS DIM.  REPLACED BATTERY PACK.  (M)
